# SDR SWAA116531

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 19,320 hours, 11,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FWD EMERGENCY EXIT LIGHT FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
